# SDR HNAA2012030200633

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8103
- Aircraft serial: 290
- Aircraft time: 41,840 hours, 47,971 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain
- Condition: Obstructed
- Location: Pitot Tube
- Component: Pitot Tube
- Component part number: 83410014001
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITOT NR 1 HEATER CIRCUIT BREAKER H6 POPPED FOLLOWED BY PITO NR 2 CIRCUIT BREAKER N4 POPPED IN FLIGHT, DURING -15 DEGREES LIGHT PRECIPATION.  INSPECTED BOTH PITOT PROBES AND ELECTRICAL CONNECTIONS AT PROBE.  RIGHT PROBE FOUND TO HAVE BLOCKED DRAIN HOLE.  REPLACED RIGHT PITOT PROBE.  F/O PITOT SYS LEAK CHECKED GOOD IAW MM 34-11-13.
